A new extension of bivariate FGM copulas
Year of publication: |
2009
|
---|---|
Authors: | Amblard, Cécile ; Girard, Stéphane |
Published in: |
Metrika. - Springer. - Vol. 70.2009, 1, p. 1-17
|
Publisher: |
Springer |
Subject: | Copulas | Semiparametric family | Measures of association | Positive dependence |
-
Financial applications of flexible copula families based on mixing
Veni, Arakelian, (2006)
-
Modeling bivariate dependency in insurance data via Copula: A brief study
Ghosh, Indranil, (2022)
-
Dlugosz, Stephan, (2011)
- More ...
-
Assessing coherent Value-at-Risk and expected shortfall with extreme expectiles
Daouia, Abdelaati, (2015)
-
Nonparametric estimation of the conditional tail copula
Gardes, Laurent, (2015)
-
A Γ-moment approach to monotonic boundary estimation
Daouia, Abdelaati, (2014)
- More ...